# SDR IXXA0500149S

- Difficulty date: March 3, 2005
- Submitted: December 10, 2005
- Operation: Air carrier
- Aircraft: N821BX
- Make and model: Doug DC-8-71F
- Aircraft serial: 45811
- Aircraft time: 85,895 hours, 36,255 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Panel
- Condition: Cracked
- Location: Xrs 71.000 S7-S8
- Part time: 85,895 hours, 36,255 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A ROUTINE C CHECK INSPECTION, FOUND LT INNER WING AFT TOP PANEL PLATING CRACK DAMAGE AROUND STA XRS 71.000, S-7 TO S-8.  MAJOR REPAIR ACCOMPLISHED REMOVAL OF FASTENERS FROM REPAIR AREA AND PERFORMED NDT INSPECTION.  FABRICATED REPAIR DOUBLER AND FILLER PLUG.  CLEANED, TREATED AND PRIMED AREA AND REPAIR PARTS.  APPLIED SEALANT TO FAYING SURFACES AND INSTALLED REPAIRED PARTS IN ACCORDANCE WITH SEMON DRAWING ED-3830 AND FAA FORM 8110-3 NR 05030, DC8 SRM 51-1-11, 51-1-15, 51-1-20D, 51-3-1, 51-3-2.
